# SDR MASA200600682

- Difficulty date: March 6, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 4,948 hours, 3,557 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Faulted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6597 LAS - PILOT REPORTED INBD FLT SPOILERS/INBD SPOILERS FAULT IN FLIGHT. PILOT RESET WITH MOC PER SERVICE LETTER.  NO FURTHER ACTION REQUIRED.
